Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Delay-dependent exponential stability of neutral stochastic delay systems (vol 54, pg 147, 2009)

Huang, L.R. and Mao, X.R. (2009) Delay-dependent exponential stability of neutral stochastic delay systems (vol 54, pg 147, 2009). IEEE Transactions on Automatic Control, 54 (7). p. 1733. ISSN 0018-9286

[img]
Preview
PDF (ieeetac.pdf)
Download (220Kb) | Preview

    Abstract

    In the above titled paper originally published in vol. 54, no. 1, pp. 147-152)of IEEE Transactions on Automatic Control, there were some typographical errors in inequalities. Corrections are presented here.

    Item type: Article
    ID code: 19046
    Keywords: delay systems, stability analysis, stochastic processes, probability density function, data mining, Control and Systems Engineering, Computer Science Applications, Electrical and Electronic Engineering
    Subjects: UNSPECIFIED
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Strathprints Administrator
      Date Deposited: 03 Jun 2010 10:19
      Last modified: 05 Sep 2014 13:43
      URI: http://strathprints.strath.ac.uk/id/eprint/19046

      Actions (login required)

      View Item

      Fulltext Downloads: